# SDR MWEA95428

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND LONGERON 29L IS CRACKED AT STA 415.  MAINTENANCE REMOVED LONGERON FROM SPLICE AT STA 415 TO STA 579.  FABRICATED SPLICE FROM 7074-T7351 AND LONGERON FROM 7075-T611.  INSTALLED SPLICE AND LONGERON PER SRM 53-01 PG 1 AND AIRCRAFT RETURNED TO SERVICE.
